Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Uber Einen Satz Von Herrn M. H. Stone

J. v. Neumann
Annals of Mathematics
Second Series, Vol. 33, No. 3 (Jul., 1932), pp. 567-573
Published by: Annals of Mathematics
DOI: 10.2307/1968535
Stable URL: http://www.jstor.org/stable/1968535
Page Count: 7
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Uber Einen Satz Von Herrn M. H. Stone
Preview not available

Page Thumbnails

  • Thumbnail: Page 
567
    567
  • Thumbnail: Page 
568
    568
  • Thumbnail: Page 
569
    569
  • Thumbnail: Page 
570
    570
  • Thumbnail: Page 
571
    571
  • Thumbnail: Page 
572
    572
  • Thumbnail: Page 
573
    573